MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF DR 9550
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the patient was admitted to the hospital after having received several inappropriate shocks both at home and at the hospital.A magnet was applied on the icd until a company representative could interrogate the icd.Device interrogation revealed that ventricular coil continuity measurements were below 200 ohms.Since (b)(6) 2020, non-physiological signals with fast rhythm were observed on the ventricular channel, leading to the delivery of inappropriate therapies since (b)(6) 2020.Though the right lead impedance curve was relatively stable, punctual variations of more than 200 ohms were noted since (b)(6) 2020.Consequently, it was decided to turn off the therapies.A revision of the defibrillation system and its replacement were performed on (b)(6) 2020, as the consecutive shock deliveries could have induced a decrease of the battery longevity.Preliminary analysis revealed that the inappropriate shocks delivered on (b)(6) 2020 most probably resulted from a ventricular lead issue.
 
Event or Problem Description
Reportedly, the patient was admitted to the hospital after having received several inappropriate shocks both at home and at the hospital.A magnet was applied on the icd until a company representative could interrogate the icd.Device interrogation revealed that ventricular coil continuity measurements were below 200 ohms.Since 1 (b)(6)2020 , non-physiological signals with fast rhythm were observed on the ventricular channel, leading to the delivery of inappropriate therapies since (b)(6)2020.Though the right lead impedance curve was relatively stable, punctual variations of more than 200 ohms were noted since (b)(6)2020.Consequently, it was decided to turn off the therapies.A revision of the defibrillation system and its replacement were performed on (b)(6)2020 , as the consecutive shock deliveries could have induced a decrease of the battery longevity.Preliminary analysis revealed that the inappropriate shocks delivered on (b)(6)2020 most probably resulted from a ventricular lead issue.
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key10295421
Report Number1000165971-2020-00514
Device Sequence Number2603431
Product Code MRM
UDI-Device Identifier08031527012254
UDI-Public(01)08031527012254(11)151006(17)161106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2016
Device Model NumberPARADYM RF DR 9550
Device Catalogue NumberPARADYM RF DR 9550
Device Lot NumberS0117
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/25/2020
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;